Skip to main content

All Content

Search Tips
Save
Selection
Format
Download
Published Date
Original Publication Date
Original Publication Date
PSNet Publication Date
Narrow Results By
PSNet Original Content
1 - 10 of 10
Roter DL, Wolff J, Wu A, et al. BMJ Qual Saf. 2017;26:508-512.
Effective team communication is a key component of safe care. This commentary discusses the role of patient–family partnerships in enhancing health care safety in ambulatory and home settings. The authors describe a communication intervention to improve patient and family collaboration during ambulatory care visits. Components of the approach included engaging family participation in routine visits and coaching them to ask questions.
Rau J.
Transitions in care between inpatient and outpatient settings are an increasing concern for patient safety. Reporting on a fatal medication error that was missed by a patient's pharmacist and home health nurses, this newspaper article discusses various risks associated with hospital-to-home transitions such as insufficient case management and communication.
Coleman EA, Ground KL, Maul A. Jt Comm J Qual Patient Saf. 2015;41:502-7.
Efforts to improve patient safety during care transitions have had mixed success, possibly due to failure to effectively engage family and caregivers in the transition process. This study reports on the development and validation of a novel survey instrument that measures family and caregivers' preparation and self-efficacy around supporting patients at the time of hospital discharge.
Massachusetts Coalition for the Prevention of Medical Errors; Betsy Lehman Center for Patient Safety and Medical Error Reduction; Massachusetts Medical Society.
This form can help patients document their prescriptions and other health information prior to visits with health care providers.
This series includes articles on "doorway diagnosis" (or a doctor's assessment of a patient before an exam begins), anesthesiologists addicted to painkillers, and medical mistakes in the emergency room.
With no one to interpret for them and pharmacy instructions printed only in English, non–English-speaking parents give their child a 12.5-fold overdose of a medication.